# SDR DXTA2024092000595

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000093
- Aircraft time: 1,526 hours, 954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1188
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DO NOT ILLUMINATE IN THE ON POSITION WHEN NO DC POWER IS AVAILABLE.  LIGHTS WORK NORMALLY IN THE ARMED POSITION REGARDLESS OF DC POWER AVAILABILITY.  CHARGING PROCEDURE DID NOT REMEDY THE ISSUE. CORRECTIVE ACTION: REPLACED #1 AND #4 EMERGENCY BATTERY PACKS IAW CE 700 AMM 33-50-07 #1 PN OFF/ON CBS28-1 SN OFF/ON 1188M/007269  #4 PN OFF/ON CBS28-1 S/N OFF/ON 008972/008277
